# SDR HEEA0011570

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Condition: Making Metal
- Location: M/R Gr Box
- Part time: 1,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL (LOWER CHIP PLUGS).  NOTE:  TOP CASE P/N 406-040-052-107, S/N A788, REMOVED WITH TRANSMISSION, T.T. 1054:35 HOURS.
